Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does bladder discomfort after taking Uricalm indicate?

Answered by
Dr.
Dr. Rudina Balliu

General & Family Physician

Practicing since :2015

Answered : 420 Questions

default
Posted on Tue, 4 Apr 2017 in General Health
Question: uti home strip tests positive for nitrites and negative for leukocytes? what does that mean and why is my bladder uncomfortable
doctor
Answered by Dr. Rudina Balliu 1 hour later
Brief Answer:
Do a urine test

Detailed Answer:
Hello! Thank you for using Health Care Magic .
I have gone through your question and I understand your concern .

Sometimes Uricalm may interfere with the urine test ,so if you took Uricalm why you did the test ,the positive nitrates may be due to the drug.

If you have been with the symptoms for some days and you dont have any relief from using Uricalm i would recommend to do a urine test in the hospital to rule out infection or any stones and a full examination by a local doctor .
Meanwhile drink planty of water at least 8glasses /day.
Hope I have answered your question .
Let me know if you have any other clarifications, I will be happy to help.
Take Care !
Dr Balliu.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on